hypomanic_poet (hypomanic_poet) wrote in thequestionclub,
hypomanic_poet
hypomanic_poet
thequestionclub

  • Mood:

Med question

I've just been given a new heartburn medication called Tecta. Whenever I start a new medication, I ALWAYS either look it up online, or read the information that the pharmacy gives about the interactions and side effects and whatnot. And one of the side effects scares me- Muscle wasting! My muscles can waste away if I take this shit! T.T I'm also scared to take it because I once took Nexium and it made my stomach BURN horribly for like five hours. It was awful. :(

Am I gonna die?

Can someone please reassure me? T.T

Or post pictures of fluffy kitties and puppies to make me forget that I might die/waste away?

ETA: I just took it. Now I'm scared my stomach will burn. D:
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments